Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 21, 2015, 12:49 PM MDT for Las Animas County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2015, 12:49 PM MDT (18:49 UTC)
- Expired
- Jul 21, 2015, 1:30 PM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 127 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 6.8 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1832 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
736 WWUS85 KPUB 211849 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1249 PM MDT TUE JUL 21 2015 COZ087-088-211930- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 1249 PM MDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 130 PM MDT... AT 1249 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AGUILAR...OR 14 MILES NORTH OF TRINIDAD...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR AND HOEHNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3726 10465 3744 10470 3756 10438 3726 10431 TIME...MOT...LOC 1849Z 259DEG 11KT 3737 10460 $$ MOORE
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 21, 12:10 PM MDT, 39 minutes earlier.
Area forecast discussion, Jul 21, 12:10 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1210 PM MDT TUE JUL 21 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 346 AM MDT TUE JUL 21 2015 ...STRONG TO SEVERE STORMS POSSIBLE ACROSS THE EASTERN MTS AND PLAINS... CURRENT WATER VAPOR IMAGERY INDICATING INCREASING SOUTH TO SOUTHWEST FLOW ALOFT ACROSS THE REGION AS A SHORT WAVE TROUGH IS TRANSLATING ACROSS THE SOUTHERN CALIFORNIA COAST AND SOUTHERN GREAT BASIN AT THIS TIME. WATER VAPOR IMAGERY IS INDICATING THE MONSOONAL MOISTURE PLUME ACROSS AT THE SOUTHERN AND CENTRAL ROCKIES WITH MUCH DRIER AIR WITHIN THE FLOW ALOFT WORKING ITS WAY ACROSS THE DESERT SW AND INTO WESTERN COLORADO AT THIS TIME. MINOR EMBEDDED DISTURBANCES ARE EVIDENT WITHIN THE SOUTH TO SOUTHERLY FLOW ACROSS THE SOUTHERN ROCKIES...WITH AN MCV AND REMNANTS OF LAST NIGHTS MCS CAN ALSO BE SEEN ACROSS THE OKLAHOMA PANHANDLE AT THIS TIME. COMPLEX FORECAST THIS MORNING WITH LATEST MODELS...EVEN THE HIGHER RES HRRR AND RUC...NOT DOING WELL AND CONTINUE TO PRINT OUT CONVECTIVE QPF BULLSEYES ACROSS THE AREA EARLY THIS MORNING. AT ANY RATE...SHOULD SEE LEE TROUGHING ACROSS THE I-25 CORRIDOR THROUGH THE MORNING AND EARLY AFTERNOON AS SOUTHWEST FLOW ALOFT CONTINUES TO INCREASE AHEAD OF SOUTHERN CALIFORNIA SHORT WAVE. THIS WILL LEAD TO INCREASING SOUTH TO SOUTHEAST LOW TO MID LEVEL UPSLOPE FLOW ACROSS THE EASTERN MTS THROUGH THE UPPER ARKANSAS RIVER VALLEY. WITH AMPLE MOISTURE AND POSSIBLE ADDED LIFT FROM THE SOUTHERN ROCKIES MINOR DISTURBANCES LIFTING NORTH ACROSS SOUTH CENTRAL COLORADO...SHOULD SEE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER AND NEAR THE HIGHER TERRAIN THROUGH THE LATE MORNING AND AFTERNOON. FURTHER EAST ACROSS THE I-25 CORRIDOR AND THE SOUTHEASTERN PLAINS...SUBSIDENCE ON THE BACKSIDE OF THE OK PANHANDLE MCV COULD KEEP CONVECTION AT BAY THROUGH THE MORNING...WITH COOL UPSLOPE FLOW ALSO POSSIBLY KEEPING CONDITIONS TOO STABLE THIS AFTERNOON...LEADING TO EASTERN MOUNTAIN STORMS WEAKENING AS THEY PUSH EAST OFF THE HIGHER TERRAIN. HOWEVER...IF ENOUGH INSTABILITY CAN BE GENERATED...THERE WILL BE ENOUGH SHEAR FOR SUPERCELL DEVELOPMENT SUPPORTING STRONG TO SEVERE STORMS PRODUCING LARGE HAIL TO AROUND AN INCH IN DIAMETER AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. STORMS THAT DO DEVELOP WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL...THOUGH WITH INCREASING FLOW ALOFT...STORMS WILL BE MOVING AT A GOOD CLIP TO LIMIT FLASH FLOODING POTENTIAL. THE ONE CAVET WILL BE THE POTENTIAL FOR TRAINING STORMS...ESPECIALLY ACROSS THE EASTERN MTS AND PALMER DVD...WITH SOUTH TO SOUTHEAST LOW AND MID LEVEL FLOW. WITH THAT SAID...CONSIDERED ISSUING A FLASH FLOOD WATCH FOR THE BURN SCARS IN EL PASO COUNTY...BUT THERE REMAINS TOO MANY QUESTION ON GENERATING ENOUGH INSTABILITY TO ISSUE AT THIS TIME. DRIER AIR ALOFT CONTINUES TO WORK INTO THE AREA TONIGHT AS SHORT WAVE TRANSLATES ACROSS THE CENTRAL ROCKIES. LEE TROUGHING LIFTS OUT ACROSS THE EASTERN PLAINS AND COULD BE A FOCUS CONVECTION THIS EVENING WITH STORMS DIMINISHING FROM WEST TO EAST THROUGH THE LATE EVENING AND OVERNIGHT. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 346 AM MDT TUE JUL 21 2015 WESTERLY MID/UPPER LEVEL FLOW ON WED ALLOWS PLUME OF RATHER DEEP DRY AIR TO SPREAD ACROSS THE STATE...LEADING TO A PRONOUNCED DOWNTURN IN CONVECTION ALL AREAS WED AFTERNOON AND EVENING. STILL SOME SHALLOW RESIDUAL MOISTURE HANGING ON OVER THE MOUNTAINS...WHICH WILL LEAD TO SOME WEAK TSRA WED AFTERNOON OVER THE HIGHER TERRAIN...THOUGH OVERALL STRENGTH/COVERAGE OF STORMS WILL BE PALTRY. MAX TEMPS WED WILL CLIMB CONSIDERABLY WITH DRY AIR AND DOWNSLOPE GRADIENT...AND 90S WILL REAPPEAR ACROSS MOST OF THE SOUTHEAST PLAINS. DRY AIR PERSISTS ON THU WITH A REPEAT OF WEAK MOUNTAIN CONVECTION IN THE AFTERNOON...WITH MAX TEMPS ADDING ANOTHER 3-5F OVER THE PLAINS...1-3F WARMER ACROSS THE HIGHER ELEVATIONS. WESTERLY FLOW ALOFT INCREASES FRI AS UPPER WAVE MOVES THROUGH THE NORTHERN ROCKIES INTO THE HIGH PLAINS BY EVENING. WEAK COLD FRONT WILL PUSH THROUGH THE PLAINS DURING THE DAY...BUT MOISTURE IS LACKING AND POST FRONTAL UPSLOPE IS INITIALLY WEAK...SO DOUBTFUL BOUNDARY WILL HAVE MUCH IMPACT ON PRECIP CHANCES...AND WILL KEEP JUST THE USUAL LOW POPS FOR ISOLATED STORMS OVER THE MOUNTAINS. UPPER RIDGE OVER TEXAS BEGINS TO SLOWLY DRIFT EASTWARD OVER THE WEEKEND...WHICH WILL ALLOW SOUTHERLY FLOW TO REDEVELOP OVER THE DESERT SW...LEADING TO A RENEWED INFLUX OF MOISTURE AND INCREASING TSRA CHANCES MOST LOCATIONS BEGINNING SAT AFTERNOON/EVENING AND CONTINUING INTO SUN. RIDGE THEN REMAINS EAST OF THE AREA NEXT WEEK...WITH FAIRLY STRONG MONSOON TAP MON PERSISTING INTO MID WEEK. MAX TEMPS WILL LIKELY PEAK ON FRI...THEN DRIFT SLOWLY DOWNWARD THROUGH THE WEEKEND INTO NEXT WEEK AS AIR MASS MOISTENS AND CONVECTIVE CLOUDINESS SHAVES A FEW DEGF OFF OF DAYTIME READINGS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1140 AM MDT TUE JUL 21 2015 PLENTY OF MOISTURE IN PLACE TO PRODUCE WIDESPREAD CONVECTION OVER AND NEAR THE HIGHER TERRAIN THIS AFTN AND EVE. STORMS THAT DEVELOP MAY PRODUCE PERIODS OF LOCALLY HEAVY RAINFALL AND MVFR TO IFR CONDITIONS AT TERMINALS. COULD ALSO SEE STRONG TO SEVERE STORMS ALONG THE I25 CORRIDOR AND PORTIONS OF THE E PLAINS THROUGH THIS EVENING. LARGE HAIL TO AROUND AN INCH IN DIAMETER AND GUSTY OUTFLOW WINDS TO AROUND 60 MPH WILL BE POSSIBLE FOR KCOS SOUTH TO KTAD...AND EAST TO KLHX. STORMS ARE EXPECTED TO DIMINISH FROM WEST TO EAST THROUGH THE EVENING HOURS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MW LONG TERM...PETERSEN AVIATION...MOORE
Hazardous weather outlook, Jul 21, 11:01 AM MDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1101 AM MDT TUE JUL 21 2015 COZ058>089-093>099-221300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1101 AM MDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THIS AFTERNOON...WITH THE BEST COVERAGE OF STORMS OVER AND NEAR THE CENTRAL AND EASTERN MOUNTAINS. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH STORMS...LEADING TO LOCALIZED FLASH FLOODING CONCERNS...ESPECIALLY FOR AREA BURN SCARS AND URBAN AREAS. IN ADDITION...A FEW SEVERE STORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS AND I-25 CORRIDOR. MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...HAIL UP TO ONE INCH IN DIAMETER...AND WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY THROUGH FRIDAY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON OVER THE MOUNTAINS...THOUGH WITH A DRIER AIR MASS IN PLACE...STORMS WILL PRODUCE LIGHTNING AND WIND GUSTS OF UP TO 50 MPH...BUT ONLY LIGHT RAINFALL. SATURDAY THROUGH MONDAY...THUNDERSTORMS WILL INCREASE IN INTENSITY AND COVERAGE AS DEEPER MOISTURE MOVES BACK INTO THE AREA. MAIN STORM THREATS WILL BE SMALL HAIL...GUSTY WINDS AND LIGHTNING...WITH AN INCREASING CHANCE OF LOCALLY HEAVY RAIN SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 27/34
In the hours before
Special weather statement, Jul 21, 12:15 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1215 PM MDT TUE JUL 21 2015 COZ074-087-088-211900- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 1215 PM MDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 100 PM MDT... AT 1215 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GULNARE...OR 17 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR AND GULNARE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL MAY BE OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3726 10477 3745 10483 3760 10451 3725 10440 TIME...MOT...LOC 1815Z 258DEG 12KT 3737 10471 MOORE
Special weather statement, Jul 21, 12:49 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1249 PM MDT TUE JUL 21 2015 COZ087-088-211930- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 1249 PM MDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 130 PM MDT... AT 1249 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AGUILAR...OR 14 MILES NORTH OF TRINIDAD...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR AND HOEHNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3726 10465 3744 10470 3756 10438 3726 10431 TIME...MOT...LOC 1849Z 259DEG 11KT 3737 10460 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 12:15 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jul 21, 3:37 PM MDT | Special Weather Statement | PUB | Douglas | 23 min |
| Jul 21, 3:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 21, 4:14 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 21, 4:30 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jul 21, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jul 21, 5:14 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 21, 5:27 PM MDT | Special Weather Statement | PUB | Pueblo | 48 min |
| Jul 21, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 47 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.